IJPAM: Volume 81, No. 6 (2012)


V.V. Pichkur$^1$, M.S. Sasonkina$^2$
$^1$Faculty of Cybernetics
Taras Shevchenko National University of Kyiv
Volodymyrska Str., 64, 01601, Kyiv, UKRAINE
$^2$Institute of Mathematics, Economics and Mechanics
Odessa I.I. Mechnikov National University
Dvoryanska Str., 2, 65082, Odessa, UKRAINE

Abstract. In this paper the properties of optimal sets of initial conditions in the problem of practical stabilization of discrete control systems are considered. In linear case Minkowski function, inverse Minkowski function, and support function of these sets are obtained.

Received: November 19, 2012

AMS Subject Classification: 34H15, 39A30

Key Words and Phrases: discrete systems, practical stability, stabilization

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 6